MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. TIBIAL INSERT COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

DEPUY ORTHOPAEDICS, INC. TIBIAL INSERT COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 151700714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for increased swelling of left knee.Event is not serious and is considered mild.Event is possibly related to both device and procedure.(b)(4).This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
TIBIAL INSERT COMPONENT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
MDR Report Key17488309
Report NumberMW5121007
Device Sequence Number15265475
Product Code JWH
UDI-Device Identifier10603295055068
UDI-Public10603295055068
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue Number151700714
Device Lot NumberHG9487
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2023
Patient Sequence Number1
Patient SexUnknown